# SDR SWIA200921641

- Difficulty date: May 14, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 22,750 hours, 17,946 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 2075 - GEAR DISAGREE MESSAGE DISPLAYED.  REPLACED 3A ACMP.
